Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Differential approximation applied to the solution of convolution equations


Authors: Richard Bellman, Robert Kalaba and Bella Kotkin
Journal: Math. Comp. 18 (1964), 487-491
MSC: Primary 65.60
DOI: https://doi.org/10.1090/S0025-5718-1964-0165697-9
MathSciNet review: 0165697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, J. Jacquez, R. Kalaba & B. Kotkin, A Mathematical Model of Drug Distribution in the Body: Implications for Cancer Chemotherapy, The RAND Corporation Report No. RM-3463-NIH, February 1963.
  • [2] R. Bellman & R. Kalaba, Mathematical Trends in Control Theory, Dover Publications, New York. (To appear.)
  • [3] R. Bellman, H. Kagiwada, and R. Kalaba, A computational procedure for optimal system design and utilization., Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1524–1528. MR 0145660
  • [4] R. Bellman, ``Mathematical model-making as an adaptive control process,'' Mathematical Optimization Techniques, University of California Press, Berkeley, 1963, p. 333-339.
  • [5] Cornelius Lanczos, Applied analysis, Prentice Hall, Inc., Englewood Cliffs, N. J., 1956. MR 0084175
  • [6] Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0163361
  • [7] Richard Bellman and Kenneth L. Cooke, Differential-difference equations, Academic Press, New York-London, 1963. MR 0147745

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0165697-9
Article copyright: © Copyright 1964 American Mathematical Society